| Catalog Number |
7650-2038A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in the supplemental report upon completion of the investigation.
Event or Problem Description
Inner and outer packing had a hole through them, pins were discarded.